# SDR VNAA2011060200020

- Difficulty date: May 27, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 17,826 hours, 18,401 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300221
- Part serial: 6144
- Condition: Defective
- Location: Nlg
- Part time: 26 hours, 29 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WOW INPUT AND STEERING INOP AMBER CAS MESSAGES AFTER TAKEOFF FROM DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NR 1 PROXIMITY SENSOR HARNESS ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
